MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Codes Communication or Transmission Problem (2896); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One claris display workstation was received for evaluation.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to internal network card was disabled (configuration setting) by windows.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported communication and output issues, and subsequent cancellation were identified.
 
Event or Problem Description
During an atrial fibrillation procedure, the computer was having communication and output issues which resulted in a cancellation of procedure.While patient was on the table, an "amplifier is disconnected" message and "unable to open port 44.44.44.90" message appeared.The fiber optic cable, media converter, and amplifier were all swapped out, but with no resolution.The computer was replaced, and the issue was resolved.However, due to how long troubleshooting took, the procedure was aborted and rescheduled.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20396731
Report Number2184149-2024-00171
Device Sequence Number6479450
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public(01)05415067009777(10)6401314
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number6401314
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown